# SDR GTIA040443

- Difficulty date: May 7, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 43,462 hours, 27,482 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 GALLEY SERVICE DOOR, LANYARD NEED TO BE REINSTALLED.  REINSTALLED LANYARD AT R1 GALLEY SERVICE DOOR.  OPS CK GOOD.
